# SDR AALA201706289025

- Difficulty date: June 27, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N513AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49890
- Aircraft time: 77,374 hours, 41,198 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: A770WA2
- Condition: Faulty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  R CSD WARN LIGHT (LOW OIL PRESS) FIRST THEN R GEN INOP. DISCONNECTED R CSD PER PROCEDURE. APU WOULD NOT START AT 30,000 OR 28,000 OR 26,000 FEET. NO FAULT LIGHT.  THE FLIGHT DECLARED AN EMERGENCY AND DIVERTED TO SDF WITHOUT FURTHER INCIDENT. ECU FAULTED START RLY R2-63 RELAY.  REMOVED AND REPLACED R2-36 RELAY.  OPS CHECKS OK ON GROUND PER AMM 49-00-00 AND AMM 24-00-00. (SEE ALSO SDR AALA20170628001).
